# SDR FDEA201209113280

- Difficulty date: September 11, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 78,370 hours, 26,434 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1975 L50 L-R
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE TANK AREA, STA 1975 BETWEEN LONGERON 50 AND 50 RT SHEAR TIE SHOWING EXFOLIATION.  REMOVED CORRODED SHEAR TIE AND REPLACED WITH NEW SHEAR TIE IAW SRM 51-21-00 VOL II.
